MathSciNet Relay Station
MathSciNet bibliographic data
MR832032 60G99
Farahmand, Kambiz On the average number of real roots of a random algebraic equation. Ann. Probab. 14 (1986), no. 2, 702–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement